COPD Home > Foradil Overdose
Common symptoms of a Foradil overdose include dizziness, seizures, and an irregular heart rhythm. The effects of the overdose vary, depending on factors such as how much of the medication was taken and whether it was taken with other medicines, alcohol, or drugs. The treatment options for a Foradil overdose involve supportive care, which can include administering certain medications to reverse the drug's effects.
Foradil Overdose: An IntroductionForadil® (formoterol fumarate) is a prescription medication used to treat airway spasms due to asthma and other similar lung problems. The effects of a Foradil overdose will vary, depending on a number of factors, including how much Foradil was taken and whether it was taken with any other medicines, alcohol, street drugs, or a combination of these.
If you happen to overdose on Foradil, seek immediate medical attention.
- Chest pain (angina)
- High blood pressure (hypertension) or low blood pressure (hypotension)
- Shakiness (tremors)
- Dry mouth
- Feelings of a rapidly or forcefully beating heart (heart palpitations)
- Insomnia or fatigue
- An irregular heart rhythm (arrhythmia) or a fast heart rate (tachycardia)
- Low potassium in the blood (hypokalemia)
- High blood sugar (hyperglycemia)
- Cardiac arrest
- Loss of life.
Treatment for a Foradil OverdoseTreatment for a Foradil overdose typically involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications (such as beta blockers) to reverse the effects of Foradil
- Other treatments based on the complications that occur.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Foradil.